×

zbMATH — the first resource for mathematics

Central limit theorems for non-linear functionals of Gaussian fields. (English) Zbl 0518.60023

MSC:
60F05 Central limit and other weak theorems
60G60 Random fields
60F17 Functional limit theorems; invariance principles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dobrushin, R.L; Major, P, Non-central limit theorems for non-linear functionals of Gaussian fields, Z. wahrsch. verw. gebiete, 50, 27-52, (1979) · Zbl 0397.60034
[2] Major, P, Limit theorems for non-linear functionals of Gaussian sequences, Z. wahrsch. verw. gebiete, 57, 129-158, (1981) · Zbl 0444.60028
[3] Rosenblatt, M, Limit theorems for Fourier transforms of Gaussian sequences, Z. wahrsch. verw. gebite, 55, 123-132, (1981) · Zbl 0447.60016
[4] Sun, T.C, Some further results on central limit theorems for non-linear functions of normal stationary process, J. math. and mech., 14, 71-85, (1965) · Zbl 0138.10803
[5] Taqqu, M.S, Weak convergence to fractional Brownian motion and to the Rosenblatt process, Z. wahrsch. verw. gebiete, 31, 287-302, (1975) · Zbl 0303.60033
[6] Taqqu, M.S, Law of the iterated logarithm for sums of non-linear functions of Gaussian variables, Z. wahrsch. verw. gebiete, 40, 203-238, (1977) · Zbl 0358.60048
[7] Taqqu, M.S, Convergence of iterated processes of arbitrary Hermite rank, Z. wahrsch. verw. gebiete, 50, 53-83, (1979) · Zbl 0397.60028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.